Firlej, B.; Leśniewicz, M.; Rempulska, L.
Approximation of functions of two variables by some operators in weighted spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 63-82
Zbl 0934.41017 | MR 1705280
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__63_0

Bibliographie

[1] M. Becker, Global approximation theorems for Szasz-Mirakjan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J., 27 (1) (1978), pp. 127-142. MR 493079 | Zbl 0358.41006

[2] M. Becker - D. Kucharski - R.J. Nessel, Global approximation theorems for the Szasz-Mirakjan operators in exponential weight spaces, in Linear Spaces and Approximation (Proc. Conf. Oberwolfach, 1977), Birkhäuser Verlag, Basel ISNM, 40 (1978), pp. 319-333. MR 499919 | Zbl 0386.41014

[3] B. Firlej - L. Rempulska, Approximation of functions by some operators of the Szasz-Mirakjan type, Fasc. Math., 27 (1997), pp. 65-79. MR 1601599 | Zbl 0898.41017

[4] M Leśniewicz - L. Rempulska, Approximation by some operators of the Szasz-Mirakjan type in exponential weight spaces, Glasnik Matematicki, 32 (52) (1997), pp. 57-69. MR 1469620 | Zbl 0880.41017

[5] L. Rempulska - M. Skorupka, On approximation of functions by some operators of the Szasz-Mirakjan type, Fasc. Math., 26 (1996), pp. 125-137. MR 1418970 | Zbl 0855.41018

[6] L. Rempulska - M. Skorupka, Approximation theorems for some operators of the Szasz-Mirakjan type in exponential weight spaces, Publicacije Elektroteh. Fak. (Beograd), Ser. Mat., 7 (1996), pp. 9-18. MR 1396070 | Zbl 0946.41013

[7] L. Rempulska - M. Skorupka, The Vornovkaya theorem for some operators of the Szasz-Mirakjan type, Le Matematiche, 50 (2) (1995), pp. 251-261. MR 1414633 | Zbl 0901.41019

[8] L. Rempulska - M. Skorupka, The Bernstein inequality for some operators of the Szasz-Mirakjan type, Note di Matematica, 14 (2) (1994), pp. 277-290. MR 1457226 | Zbl 0889.41018